Open Access
Translator Disclaimer
2017 Noncommutative formality implies commutative and Lie formality
Bashar Saleh
Algebr. Geom. Topol. 17(4): 2523-2542 (2017). DOI: 10.2140/agt.2017.17.2523

Abstract

Over a field of characteristic zero we prove two formality conditions. We prove that a dg Lie algebra is formal if and only if its universal enveloping algebra is formal. We also prove that a commutative dg algebra is formal as a dg associative algebra if and only if it is formal as a commutative dg algebra. We present some consequences of these theorems in rational homotopy theory.

Citation

Download Citation

Bashar Saleh. "Noncommutative formality implies commutative and Lie formality." Algebr. Geom. Topol. 17 (4) 2523 - 2542, 2017. https://doi.org/10.2140/agt.2017.17.2523

Information

Received: 10 October 2016; Revised: 1 February 2017; Accepted: 16 February 2017; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 06762699
MathSciNet: MR3686405
Digital Object Identifier: 10.2140/agt.2017.17.2523

Subjects:
Primary: 55P62

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.17 • No. 4 • 2017
MSP
Back to Top